Im weening myself off of Celexa now and that too made me gain lots of weight.
From what I know they all make you gain weight.
Hoping you feel better soon and get to the core of it all.
Paxil made me gain weight also. Zolof seems to do the trick and I actually dropped a few lbs. It has also been around for a long time.
I'm on Celexa and have lost a considerable amount of weight, but I attribute that to the Interferon and Riba. Now that I'm off tx, I'm thinking of getting off the AD too. Wellbutrin is supposed to help without weight gain. I was on it before to quit smoking but I didn't like the way it made me feel.
I went on Zoloft as a "just in case" before I started tx and remember it made me lose a few lbs initially, but all that leveled off. I lost no weight on tx....have gained some post tx.-but then again, I weaned off as soon as I was done.
It was easy to get off of, but I think I stopped too soon as I had some of the depression/emotional roller coaster post tx. Got a new rx, but just don't have the heart to start it again....but if it will help with the weight, I may reconsider.
I'm on Prozac, which has been around for ages as well. I initially put on some weight but that leveled out and I have read studies that say it only causes weight gain in those that are underweight to begin with. This was certainly true in my case. However I now weigh less than I did prior to tx and Prozac and it seems that I'm at my 'natural weight' and according to statistics etc I am slap bang in the middle of normal weight for my height and age.
As to coming off them, well I haven't tried that yet. I will be attempting that in the coming months.